# SDR DLM88050340

- Difficulty date: June 27, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 31,720 hours, 23,898 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER RETRACTION OF LANDING GEAR RED UNSAFE LIGHT ON LEFT GEAR APPEARED.  REPLACED UPLOCK PROX SWITCH.
